Nihonkai Mathematical Journal

Reverse Inequalities of Araki, Cordes and Löwner-Heinz Inequalities

MASATOSHI FUJII and YUKI SEO

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 16, Number 2 (2005), 145-154.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273779845

Mathematical Reviews number (MathSciNet)
MR2217555

Zentralblatt MATH identifier
1111.47011

Citation

FUJII, MASATOSHI; SEO, YUKI. Reverse Inequalities of Araki, Cordes and Löwner-Heinz Inequalities. Nihonkai Math. J. 16 (2005), no. 2, 145--154. https://projecteuclid.org/euclid.nihmj/1273779845


Export citation